The Michigan Mathematical Journal

Invertibility preserving maps preserve idempotents.

Matej Brešar and Peter Šemrl

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 45, Issue 3 (1998), 483-488.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1030132294

Digital Object Identifier
doi:10.1307/mmj/1030132294

Mathematical Reviews number (MathSciNet)
MR1653251

Zentralblatt MATH identifier
0961.47040

Subjects
Primary: 47L10: Algebras of operators on Banach spaces and other topological linear spaces
Secondary: 46H35: Topological algebras of operators [See mainly 47Lxx] 47B48: Operators on Banach algebras

Citation

Brešar, Matej; Šemrl, Peter. Invertibility preserving maps preserve idempotents. Michigan Math. J. 45 (1998), no. 3, 483--488. doi:10.1307/mmj/1030132294. http://projecteuclid.org/euclid.mmj/1030132294.


Export citation